Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 01:24:39 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620504
  • Total Topics: 46753
  • Online Today: 221
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Help atripla side affects  (Read 1974 times)

0 Members and 1 Guest are viewing this topic.

Offline 2005 got the hiv

  • Member
  • Posts: 7
Help atripla side affects
« on: January 06, 2009, 06:55:13 PM »
Help.  I have a question about the rash.  I have a rash that looks like sunburn.  Last night I feel like pins and needles are poking me everywhere on my body.  Its really bad tonight.  My doc says give it a few days.  Anything that can help appreciate it.  The pain is sooooo bad I want to OD to take it away.

Thanks

Offline HollyStar

  • Member
  • Posts: 344
Re: Help atripla side affects
« Reply #1 on: January 06, 2009, 07:00:18 PM »
If the pain is that bad I would go see your doctor NOW!!! If you are in such pain you wish to harm yourself, please get to the Hospital now. Do you have friends or family that could be with you during this time? I have never heard of Atripla doing this but I have not taken it yet either. You can get through this but please go and talk to a doctor ASAP! Best of Luck!


P.S. I'm sure someone will be along shortly with more knowledge on med reactions.
Diagnosed  July 28th 2003

'I don't want to get to the end of my life and find that I just lived the length of it. I want to have lived the width of it as well.' -Diande Ackerman

'Why not go out on a limb? Isn't that where the fruit is?' -Frank Scully

'If your ship doesn't come, swim out to it.' - Jonathan Winters

Offline mecch

  • Member
  • Posts: 10,736
  • red pill? or blue pill?
Re: Help atripla side affects
« Reply #2 on: January 06, 2009, 07:30:49 PM »
Explain to ID your side effects CANNOT wait and if he she does not see you immediately, or at least have a long conversation with you on the phone to answer your questions, go to the hospital.  Then get a new specialist. OD as the response is very worrisome.  Not cool.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline YaKaMein

  • Member
  • Posts: 368
Re: Help atripla side affects
« Reply #3 on: January 06, 2009, 07:54:45 PM »
Go to an ER immediately if your symptoms are that severe. Call a relative, friend or even 911 to take you. No reason to wait to converse with someone. Seek medical attention now. Once you're better get a new frigging doctor ASAP ... wait a few days... my Ass!! Listen to us please.
09/11 Endocrine Consult
08/11 CD4 328 14.9% VL 0
 Disc'd Bactrim DEXA -3.1 Tscore
03/11 CD4 338 14.7% VL 0
11/10 CD4 300 14.3% VL 0 <20copies
07/10 CD4 336 14.0% VL 0 DEXA -2.7 Tscore
03/10 CD4 308 13.4% VL 0 Vit D normal
01/10 Began FOTO
11/09 CD4 274 13.7% VL 0 Chol 173 Trig 131
07/09 CD4 324 13.5% VL 0 DEXA -3.1 Tscore lumbar
03/09 CD4 207 10.9% VL 0
11/08 CD4 227 10.3% VL 0 Chol 176 Trig 156
04/08 CD4 228 9.5% VL 0
01/08 CD4 194 9.0% VL 0
09/07 CD4 176 8.3% VL 0
03/07 CD4 130 9.5% VL 0 Chol 261  Trig 227
12/06 CD4 109 6.4% VL 0
09/06 CD4  88 5.5% VL und desens'd rtd to Bactrim
08/06  Began Atripla
07/06 CD4  59 5.0% VL 145 Chol 117 Trig 104
06/06  Bactrim rash, X2 Dapsone
 EFV & Truvada Chol 128 Trig 131
05/06 CD4  6 (2.0%) VL 78667 only V179D mutation Dx PC MAC

Offline mesu

  • Member
  • Posts: 55
Re: Help atripla side affects
« Reply #4 on: January 07, 2009, 10:37:46 AM »
are you on any preventive meds for PCP, like septrin?  i had similar reaction when i took septrin, rashes and needle poking feeling overall my arms and legs...i called my doctor and i stopped taking septrin, after a few days i was fine... I m on Truvada and sustiva now (=atripla) and have not experienced the above reactions....

good luck and take care...call your clinic or doctor again if the reactions continue or get worse.

Jan/Feb 07 - infected :(
Sept3: cd4 162; 13.5% VL 24,000
Oct5: cd4 68 13.6%
Nov6: cd4 205  14.64%
Dec10,07: cd4 188  15.67%  VL: 9900
FEB15,08: cd4 242 18.62%
Mar10/08: cd4 219 15.64%  VL: 7300
May26,08: start Truvada and Sustiva
July 18,08: cd4 255, 18.50%, VL undetectable (<75)
Nov 4,08: cd4 380, 27.14%,
Feb 6,09: cd4 296, 22.7%,
May 26: cd4 351, 27%,
Aug 28: cd4 310, 28%,
Dec 2009: cd4 321, 35.67%,
March 2010: cd4 325, 32%,
June 2010: cd4 385, 29.5%,
Sept 2010: cd4 368, 30.75%,
Feb 2011: cd4 431, 43.1%,
Jun 2011: cd4 433, 30.93%,
Sept 2011: cd4 435,  36 %,
Jan 2012, cd4 467, 33.36%
May 2012: cd4 421, 38.21%,
Sept 2012: cd4 393, 30.23%,
VL: undetectable since July 08

Offline 2005 got the hiv

  • Member
  • Posts: 7
Re: Help atripla side affects
« Reply #5 on: January 07, 2009, 11:43:44 AM »
Thanks to all the replied.  I will stop taking the atripla today.  I got into the doctor today, and he gave me a RX to stop the itch I hope it works fast.  It feels like I am inside a 3x3 box with 6 billion mosqitos.  I only found one other post on the the body .com about severe itch.  That guy described it to a tee.  However I coldn't ask him how he ended up.  So I guess I will try a new regimum in a month.  Well take care.  This site does give you some quick responses.

Thanks

Offline RapidRod

  • Member
  • Posts: 15,193
Re: Help atripla side affects
« Reply #6 on: January 07, 2009, 11:57:55 AM »
They can sometimes rework the dose then slowly increase it to get you back up to the correct dossage. But since you are new to it, there is too many other meds to try to go through that. Hope it all works out for you.

Offline HollyStar

  • Member
  • Posts: 344
Re: Help atripla side affects
« Reply #7 on: January 07, 2009, 08:34:14 PM »
Hi there,

I hope you are feeling better as your post sounded miserable. Do you have an HIV Specialist or are you seeing a regular doctor?
Diagnosed  July 28th 2003

'I don't want to get to the end of my life and find that I just lived the length of it. I want to have lived the width of it as well.' -Diande Ackerman

'Why not go out on a limb? Isn't that where the fruit is?' -Frank Scully

'If your ship doesn't come, swim out to it.' - Jonathan Winters

Offline newt

  • Member
  • Posts: 3,868
  • the one and original newt
Re: Help atripla side affects
« Reply #8 on: January 07, 2009, 08:39:26 PM »
Hey hello

Sustiva is a good and efective drug, but not or everyone (for it is probably the Sustiva in the Atripla causing the effects you describe0

Give it as long as you think worthwhile, the side effects tend to pass, you never know you may end up happy on this drug

But YOU will know when is too long for you

If things don't settle down you can switch, may mean a few more tablets, but what works in real lie is important, thyere are many, many options

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.